cardiologist-icon

Hypertenstion

I am taking tablet for bp.what side effects it causes.is it effects digestive process.please guide me how to control bp.
views-icons 39 Views Bookmark this Answer
Bookmark
v

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Ashish Srivastava
Cardiologist 5 yrs exp Ambedkar Nagar

Free 3 day follow up

Chat Now

₹500 for 24 hrs

What tablet you are taking for hypertension Side effects can only be told once you reveal the name of the drug Adopt DASH to control hypertension Dr Ashish Srivastava General Physician & Clinical Cardiologist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello.... When you are hypertensive, medication has to be taken... There is no other way and you can't stop it... You are taking calcium channel blocker.. Most of the hypertensive patients take these tablets. Don't stop taking drug without doctors consultation.. As such it has no effect on digestive system.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO